# SDR 9521065502

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825C
- Condition: Failed
- Location: Nr 1
- Part time: 24,786 hours
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKE-OFF, NR 1 GENERATOR DROPPED OFF LINE.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED THE NR 1 IDG AND CANNON PLUG D5132.  OPERATIONAL AND LEAK CHECK NORMAL.
